We study the problem of existence of periodic solutions for some generalisations of the relativistic Liénard equation, and the prescribed curvature Liénard equation where the damping function depends both on the position and the velocity. In the associated phase-plane this corresponds to a term of the form f (x, y) instead of the standard dependence on x alone. By controlling the continuability of the solutions, we are able to prove the existence of at least a limit cycle in the associated phase-plane for both cases, moreover we provide results with a prefixed arbitrary number of limit cycles. Some examples are given to show the applicability of these results.

Existence of limit cycles for some generalisation of the Liénard equations: the relativistic and the prescribed curvature cases / Villari, Gabriele; Carletti, Timoteo. - In: ELECTRONIC JOURNAL ON THE QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS. - ISSN 1417-3875. - ELETTRONICO. - 1:(2020), pp. 1-15. [10.14232/ejqtde.2020.1.2]

Existence of limit cycles for some generalisation of the Liénard equations: the relativistic and the prescribed curvature cases

Villari, Gabriele
;
2020

Abstract

We study the problem of existence of periodic solutions for some generalisations of the relativistic Liénard equation, and the prescribed curvature Liénard equation where the damping function depends both on the position and the velocity. In the associated phase-plane this corresponds to a term of the form f (x, y) instead of the standard dependence on x alone. By controlling the continuability of the solutions, we are able to prove the existence of at least a limit cycle in the associated phase-plane for both cases, moreover we provide results with a prefixed arbitrary number of limit cycles. Some examples are given to show the applicability of these results.
2020
1
1
15
Villari, Gabriele; Carletti, Timoteo
File in questo prodotto:
File Dimensione Formato  
CaV Existence of limit cycles for some generalisation of the Liénard equations. The relativistic and the prescribed curvature cases. EJQTDE 2020.pdf

accesso aperto

Descrizione: Articolo principale
Tipologia: Pdf editoriale (Version of record)
Licenza: Open Access
Dimensione 3.57 MB
Formato Adobe PDF
3.57 MB Adobe PDF

I documenti in FLORE sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificatore per citare o creare un link a questa risorsa: https://hdl.handle.net/2158/1181637
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 8
  • ???jsp.display-item.citation.isi??? 6
social impact